# SDR UIEA2021072701634

- Difficulty date: July 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 860914
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED VALVE LIGHT INOP.( TRANSFERRED TO MDDR 150803 IAW DDG 36-22-01-02 CAT C DUE 06AUG21  /  REF LOGPAGE 1390844.ITEM 4... R/R RH ENGINE HIGH PRESSURE CONTROLLER IAW AMM 36-11-08. OPS CHECK GOOD. THIS CLEARS DMI 150803 )
